It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


[COLOR=Indigo]Hi everyone :wave:

I had a quick question for y'all. I took my last pill Sunday night (it's Thursday now) and have been taking ultram for my regular pain and the w/d symptoms. I have not suffered much like I have in the past, but then maybe that's because this time I am choosing not to take the hydro, instead of experiencing the suffering while waiting on a delayed shipment or something. The anxiety of the waiting DEFINITELY increases w/d pain.

I had been sleeping well until last night - kept waking up every 15 minutes. Then this morning I was wakened by bad [B]stomach cramps[/B] and diarrhea. My stomach still feels like it is churning and I just feel yuck. Is this like a [B]delayed withdrawal symptom[/B] or something unrelated that just happened to pop up now and I'm pinning the blame on w/d? Does this happen with [B]regular ultram use?[/B] What if you [B]stop taking the ultram?[/B] Are the w/d's the same as hydro? Any info will be appreciated![/COLOR]

:angel:
Ultram is not as powerful as hydro but does stick to the receptors in your brain longer so that is why the w/d's are delayed. It doesn't sound like you have been taking the ultram that long though....
I think you are probably are experincing delayed withdrawl. A couple of months ago I tried going off Ultram and had similar results. After a couple of days you feel REALLY bad. But it doesn't seem like you were taking them for very long to begin with. I had been on them for almost a year straight. So I am not sure, but most likely it is delayed withdrawl.





All times are GMT -7. The time now is 05:23 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!